# SDR SWAA2022022364708

- Difficulty date: January 27, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 31,712 hours, 14,339 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Loose
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING REAR SPAR LOWER CHORD WAFFLE PLATE LOOSE AND HOLES ELONGATED JUST IB OF #3 FLAP TRACK (MARKED) ; / [01] REPLACED PLATE PER SRM 51-10-02 & SRM 51-40-02.; [02] INSPECTION C/W TASK CARD
